×

zbMATH — the first resource for mathematics

Periodic distributions and non-Liouville numbers. (English) Zbl 0359.46027

MSC:
46F10 Operations with distributions and generalized functions
11J68 Approximation to algebraic numbers
46H10 Ideals and subalgebras
39A05 General theory of difference equations
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baker, A, Transcendental number theory, (1975), Cambridge Univ. Press London · Zbl 0297.10013
[2] Cassels, J.W.S, An introduction to Diophantine approximation, (1957), Cambridge Univ. Press London · Zbl 0077.04801
[3] Edwards, R.E, (), Chapter 12
[4] Meisters, G.H, Translation-invariant liner forms and a formula for the Dirac measure, Bulletin amer. math. soc., 77, 120-122, (1971) · Zbl 0205.41903
[5] Meisters, G.H, Translation-invariant linear forms and a formula for the Dirac measure, J. functional analysis, 8, 173-188, (1971) · Zbl 0213.13201
[6] Meisters, G.H; Schmidt, W.M, Translation-invariant linear forms on L2(G) for compact abelian groups G, J. functional analysis, 11, 407-424, (1972) · Zbl 0247.43004
[7] Schmidt, W.M, Approximation to algebraic numbers, L’enseignement mathématique, T. XVII, 187-253, (1971), fasc. 3-4
[8] Schwartz, L, Théorie des distributions, (1966), Hermann Paris
[9] Zemanian, A.H, Distribution theory and transform analysis, (1965), McGraw-Hill New York · Zbl 0127.07201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.